# SDR VTZA98080

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- System (JASC): 2612 · Fire Detection
- Part: Detection Box
- Part number: 51653151
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 949 - EWR-PIT - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO LT ENGINE FIRE WARNING ILLUMINATED.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED FIRE DETECTION BOX AND FIRE LOOP, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
